Ok, i am getting so frustrated! I feel abandoned and that no one knows what's going on.
I have had a colostomy for 2.5 weeks. The wafer keeps letting go on one of the sides. It didnt start doing this until a day or 2 ago. At first I thought it was me but I met with the ostomy nurse today and she put this one on me and again it looks like the stool is forcing its way from my stoma to the right and halfway through my wafer. IT already let go in one area on the right... we tried the powder, she tried a convex appliance as my stoma is partially retracted on the top part. Thats why they were confused it wasnt letting go on the op but on the side.
Of course now the ostomy nurse is unavaiable .I left her a msg but she is not calling back. Extramural is clueless..no one knows!
I am tired of feeling no confidence in the wafer.. MY new theory is that possibly my stoma lets the stool go to the right, and that since I'm on percocet and my stool is firm it's forcing the wafer from my skin. IS this possible????? So just a stool softener would do it>
Please advise me, I need help!
30 years old, dx with Crohn's in 1998. Currently on Imuran 100mg/day, Flagyl 1000mg/day
and Cipralex 10mg/day for anxiety. Just got off Cipro which was my drug for last 4 years.
Perianal fistula, and 2 more suspected. Crohn's only at end of colon, cecum. Remi and asacol did NADA.